Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Intermittent appearance of pitting edema on feet, increase in creatinine and urea levels, anemia post kidney transplant. Treatment?

My mother has kidney transplant two month back, right after transplant she went to ATN and after so many stage of plasmapheresis she came out ATN and the out put is good enough and after discharge the PLT counts were decreases and pottasium level increasing, this was growing upto she went to sepsis and the admitted to hospital for controlling the sepsis and pottasium growth! The after three week admission she was discharged, with good condition with with a level of 0.25 mg of cyclospring and predinisole 100 mg BD, Then increase the cyclospirine lvel to 100 mg BD, again after three weeks of discharge there is an increase in creatinine 1.9 and urea 115 level and some anaemic condition 10.8, and visible pitting edema on feet, appearing and disappearing frequently! Please advise me what to do what further medicine are needed?
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Nephrologist 's  Response
please get her cyclosporin blood level tested to see if it is abnormally low or high, both of which can cause the creatinine to rise.
also get a urine culture to see if there is serious urinary infection which may need further antibiotics.
if both situations are not there then she may require a biopsy of transplant kidney by your nephrologist to drcide about further action and some change in immumosupressive medicines.
Answered: Sat, 3 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor